# SDR IPXA2016081607126

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,827 hours, 7,257 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid Valve
- Condition: Inoperative
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND DURING NORMAL FLAP RETRACTION, RECEIVED AN ECAM MESSAGE FOR THE  KRUEGER NOT RETRACTED. HAD AMBER KRUEGER LIGHT. BUFFETING FELT. REPLACED THE KRUEGER SELECTOR SOLENOID VALVE IAW MM 27-88-12-0401.
